# SDR SWIA202405130011

- Difficulty date: May 11, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 40,035 hours, 31,054 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FOLLOWING APU DOOR OPEN & R PACK OFF CAUTION MESSAGES PRESSURIZATION BEGAN STEADILY RISING. STARTED TO DESCEND TO COMBAT RISING CABIN ALTITUDE. CABIN ALT CAUTION MESSAGE APPEARED. DECLARED AN EMERGENCY AND DESCENDED TO 10000 FEET AND MESSAGE EXTINGUISHED. (FLIGHT 3197 FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS.
